MathSciNet Relay Station
MathSciNet bibliographic data
MR1729220 (2000j:34096) 34K13 (34K20 34K60 92D25)
Xiao, Yanni; Wang, Weidong; Chen, Jufang Permanence and periodic solution of nonautonomous delay Lotka-Volterra diffusion system. Systems Sci. Math. Sci. 12 (1999), no. 4, 344–349.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement